# SDR SWAA2025102928659

- Difficulty date: October 26, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64172
- Aircraft time: 25,530 hours, 13,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY ISLE LIGHTS INOPERATIVE.   R&R AFT CABIN LT EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06; OPS CHECK OK
